my boyfreind had a stent put in 3 months ago after a 95 % blockage in his left decending atery ,,since then hes been havin bad issues ,,where he can feel his chest tightening up ,,and lots of pressure ,,,can any one tell me if he should go back to the heart doctor ASAP ,,, i think he should ,,any one who can help me i would really appreciate it very much,, ,michaels_doll***@**** oh by the way he just stoped smoking july 30th 2010 ,,butt he drinks ALOT,,, every weekend please help me
Yes, your boyfriend should get a consultation followup on the stent implant. It is possible there is another blockage subsequent to the stent implant. Thanks for sharing, and if you have any followup questions you are welcome to respond. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.